# SDR RAI00504003

- Difficulty date: April 4, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N850HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145003
- Aircraft time: 8,243 hours, 11,599 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MDT- NO TAKEOFF CONFIG AND TRIM WARNING ON TAKEOFF.  MAINTENANCE PERFORMED TAKEOFF CONFIG TEST.  NO DEFECTS NOTE.
